# SDR AALA20110524TUL03

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 927, FLOORBOARD VERTICAL SUPPORT FOR NUMBER FIVE SEAT TRACK CRACKED.  REMOVED DAMAGED FLOORBOARD SUPPORT AND INSTALLED SERVICEABLE FLOORBOARD SUPPORT PER AARD 51-10-00-5 AND SRM 51-30-05.
